×

Remarks on periodic solutions for some dynamical systems with singularities. (English) Zbl 0632.34043

Periodic solutions of Hamiltonian systems and related topics, Proc. NATO Adv. Res. Workshop, Il Ciocco/Italy 1986, NATO ASI Ser., Ser. C 209, 169-173 (1987).
[For the entire collection see Zbl 0621.00013.]
This paper contains some results concerning periodic solutions of dynamical systems with a singular potential. Such results are obtained by variational methods. In particular, dynamical systems constrained in a potential well are examined, as well as the case of the singular potentials.

MSC:

34C25 Periodic solutions to ordinary differential equations
37-XX Dynamical systems and ergodic theory

Citations:

Zbl 0621.00013